# SDR USAA2014073100001

- Difficulty date: July 29, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 64,194 hours, 23,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMER EXIT SIGN MISSING.  EXIT SIGN FOUND UNDER DOOR BUSTLE, SIGN REFITTED.
